Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 99, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 11, 2015, 6:56 AM CDT for 4 counties in Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2015, 6:56 AM CDT (11:56 UTC)
- Expired
- May 11, 2015, 8:00 AM CDT
- In force
- 64 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Medina County, TX, Real County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 81 km from the middle of the area, began a volume at 11:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:19 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 11.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1932 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1379 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
435
WUUS54 KEWX 111156
SVREWX
TXC019-325-385-463-111300-
/O.NEW.KEWX.SV.W.0099.150511T1156Z-150511T1300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 AM CDT MON MAY 11 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN REAL COUNTY IN SOUTH CENTRAL TEXAS...
NORTHWESTERN MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHWESTERN BANDERA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 800 AM CDT
* AT 656 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UTOPIA...OR
13 MILES SOUTH OF VANDERPOOL...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
VANDERPOOL...TARPLEY AND UTOPIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2944 9970 2976 9973 2978 9919 2936 9924
TIME...MOT...LOC 1156Z 279DEG 24KT 2954 9956
HAIL...1.00IN
WIND...60MPH
$$
ALLEN3 follow-up statements
221
WWUS54 KEWX 111215
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 AM CDT MON MAY 11 2015
TXC385-111224-
/O.CAN.KEWX.SV.W.0099.000000T0000Z-150511T1300Z/
REAL TX-
715 AM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN REAL COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2943 9961 2963 9960 2976 9960 2978 9919
2936 9924
TIME...MOT...LOC 1214Z 278DEG 20KT 2953 9948
$$
TXC019-325-463-111300-
/O.CON.KEWX.SV.W.0099.000000T0000Z-150511T1300Z/
MEDINA TX-BANDERA TX-UVALDE TX-
715 AM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR NORTHWESTERN MEDINA...SOUTHWESTERN BANDERA AND NORTHEASTERN
UVALDE COUNTIES...
AT 714 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR UTOPIA...OR 13
MILES SOUTHWEST OF TARPLEY...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VANDERPOOL...TARPLEY AND UTOPIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2943 9961 2963 9960 2976 9960 2978 9919
2936 9924
TIME...MOT...LOC 1214Z 278DEG 20KT 2953 9948
HAIL...1.00IN
WIND...60MPH
$$
ALLEN321
WWUS54 KEWX 111240
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
740 AM CDT MON MAY 11 2015
TXC019-463-111250-
/O.CAN.KEWX.SV.W.0099.000000T0000Z-150511T1300Z/
BANDERA TX-UVALDE TX-
740 AM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BANDERA AND
NORTHEASTERN UVALDE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2939 9941 2963 9941 2962 9921 2936 9924
TIME...MOT...LOC 1240Z 279DEG 24KT 2950 9928
$$
TXC325-111300-
/O.CON.KEWX.SV.W.0099.000000T0000Z-150511T1300Z/
MEDINA TX-
740 AM CDT MON MAY 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR NORTHWESTERN MEDINA COUNTY...
AT 740 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
TARPLEY...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MEDINA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2939 9941 2963 9941 2962 9921 2936 9924
TIME...MOT...LOC 1240Z 279DEG 24KT 2950 9928
HAIL...1.00IN
WIND...60MPH
$$
ALLEN835
WWUS54 KEWX 111259
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 AM CDT MON MAY 11 2015
TXC325-111309-
/O.EXP.KEWX.SV.W.0099.000000T0000Z-150511T1300Z/
MEDINA TX-
759 AM CDT MON MAY 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MEDINA COUNTY
WILL EXPIRE AT 800 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2939 9941 2963 9941 2962 9921 2936 9924
TIME...MOT...LOC 1257Z 279DEG 24KT 2950 9928
$$
ALLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:33 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, May 11, 4:33 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 433 AM CDT MON MAY 11 2015 .UPDATE... TO ISSUE SEVERE THUNDERSTORM WATCH FOR THE AREA ALONG AND NORTH OF HWY 90/I-10. THUNDERSTORMS HAVE BEGUN TO FORM OVER VAL VERDE AND EDWARDS COUNTIES AND THEY CONTINUE OVER NORTHERN BURNET AND WILLIAMSON. EXPECT STORMS TO FORM IN BETWEEN THESE TWO AREAS. CONDITIONS ARE FAVORABLE FOR STORMS TO BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MOST LIKELY THREATS. THERE IS ALSO A SMALLER CHANCE FOR A TORNADO. THE WATCH IS IN EFFECT UNTIL 11 AM. && .PREV DISCUSSION... /ISSUED 324 AM CDT MON MAY 11 2015/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED A TROUGH EXTENDING FROM WYOMING TO FAR WEST TEXAS. THERE WAS A 250MB JET STREAK ACROSS THE BIG BEND PUSHING INTO OUR CWA. THE SURFACE WINDS ACROSS OUR AREA WERE FROM THE SOUTHEAST AND DEW POINT TEMPERATURES WERE IN THE 70S. THERE WAS A COLD FRONT STRETCHING FROM CENTRAL OKLAHOMA TO NEAR LUBBOCK TO NORTHEASTERN NEW MEXICO. THE UPPER TROUGH AXIS WILL MOVE TO THE NORTHEAST TODAY AND A WEAK RIDGE WILL BUILD OVER THE REGION. BUT EVEN WITH THIS RIDGING THE FLOW WILL REMAIN SOUTHWESTERLY. AT THE SURFACE...THE COLD FRONT WILL DROP SOUTHWARD AND ENTER OUR CWA AROUND NOON TODAY AND GET TO THE SOUTHERN BORDER BY TUESDAY MORNING. THE FRONT SHOULD ACT AS A FOCUS FOR CONVECTIVE DEVELOPMENT. FORECAST SOUNDINGS SHOW 2000 TO 2500 J/KG OF CAPE AND 30 TO 35 KTS OF VERTICAL WIND SHEAR. THIS COULD PRODUCE MULTICELLULAR STORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. WE ARE IN THE SPC SLIGHT RISK AREA FOR TODAY AND IT COVERS MOST OF OUR FORECAST AREA DUE TO THE EXPECTATION OF WIDESPREAD STORMS ALONG THE FRONT. THE FRONT WILL STALL AND THEN RETREAT BACK NORTHWARD TUESDAY. THIS WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST. PW WILL INCREASE TONIGHT AND TUESDAY TO 1.75 TO 2.00 INCHES. THIS WILL BRING A THREAT FOR LOCALLY HEAVY RAIN. RAINFALL TOTALS OF 1 TO 3 INCHES ARE POSSIBLE SOUTHEAST OF A LINE FROM BURNET TO KERRVILLE TO PEARSALL. WILL HOLD OFF ON FLASH FLOOD WATCH FOR THE MOMENT...BUT MAY ISSUE ONE BEFORE THE DAY SHIFT. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE FRONTAL BOUNDARY WILL LIE TO THE NORTH OF OUR CWA AND THIS WILL PROVIDE SUFFICIENT LIFT TO PRODUCE THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. AT THE SAME TIME ANOTHER UPPER LEVEL TROUGH WILL MOVE THROUGH THE SOUTHWEST AND INTO THE PLAINS WEDNESDAY AND THURSDAY. MODELS ARE SHOWING AN ADDITIONAL ONE TO TWO INCHES OF RAIN TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THURSDAY POPS AND QPF WILL BEGIN TRENDING DOWNWARD. ANOTHER UPPER LEVEL TROUGH WILL DIG DOWN ALONG THE WEST COAST AND THE DRYLINE WILL MOVE INTO OUR NORTHWESTERN AREA. WE WILL CONTINUE TO HAVE SLIGHT TO LOW END CHANCE POPS THROUGH THE END OF THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 81 65 73 66 78 / 60 80 80 70 70 AUSTIN BERGSTROM INTL AIRPORT 81 66 74 67 78 / 60 80 80 70 70 NEW BRAUNFELS MUNI AIRPORT 81 67 75 68 79 / 60 80 80 70 70 BURNET MUNI AIRPORT 77 61 70 64 75 / 50 70 80 70 70 DEL RIO INTL AIRPORT 83 67 77 68 80 / 60 70 70 70 70 GEORGETOWN MUNI AIRPORT 79 62 70 65 77 / 60 80 80 70 70 HONDO MUNI AIRPORT 83 67 77 68 81 / 60 70 80 70 70 SAN MARCOS MUNI AIRPORT 82 66 74 67 77 / 60 70 80 70 70 LA GRANGE - FAYETTE REGIONAL 83 69 77 70 80 / 60 80 80 60 70 SAN ANTONIO INTL AIRPORT 82 67 76 68 79 / 60 70 80 70 70 STINSON MUNI AIRPORT 83 69 77 70 80 / 60 80 80 70 70 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...15 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, May 11, 5:05 AM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 505 AM CDT MON MAY 11 2015 TXZ171>173-183>194-202>209-217>225-228-121015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 505 AM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A RISK FOR SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS TODAY. STORMS WILL FORM IN THE VICINITY OF A COLD FRONT ACROSS THE AREA. THERE IS A CHANCE FOR LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING TONIGHT. ONE TO THREE INCHES OF RAIN WITH ISOLATED AMOUNTS TO FIVE ARE POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL LEADING TO FLASH FLOODING MAY CONTINUE TUESDAY. AN ADDITIONAL INCH OF RAIN IS POSSIBLE. THE MOST LIKELY AREA FOR HEAVY RAIN WILL BE SOUTHEAST OF LINE FROM BURNET TO KERRVILLE TO PEARSALL. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH TUESDAY.
In the hours before
Special weather statement, May 11, 2:40 AM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 240 AM CDT MON MAY 11 2015 TXZ183-110830- VAL VERDE TX- 240 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAL VERDE COUNTY UNTIL 330 AM CDT... AT 239 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF PANDALE...OR 16 MILES NORTHEAST OF LANGTRY... MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THERE IS ALSO A LIKELY SEVERE STORM TO THE EAST OF THIS STORM IN WESTERN VAL VERDE COUNTY. THIS STORM COULD FURTHER INTENSIFY. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL VAL VERDE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 2989 10141 3005 10152 3024 10124 3001 10108 TIME...MOT...LOC 0739Z 238DEG 11KT 3001 10140 ALLEN
Special weather statement, May 11, 2:52 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 252 AM CDT MON MAY 11 2015 TXZ184-110830- EDWARDS TX- 252 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EDWARDS COUNTY UNTIL 330 AM CDT... AT 250 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FLOUR MILLS...OR 9 MILES NORTH OF LOMA ALTA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM AS IT CROSSES INTO EDWARDS COUNTY. WILL MONITOR STORM IF IT RE-INTENSIFIES FOR A NEW SEVERE THUNDERSTORM WARNING. LOCATIONS IMPACTED INCLUDE... FLOUR MILLS AND US-277 NEAR THE SUTTON-EDWARDS COUNTY LINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3029 10040 2998 10038 2994 10070 3029 10070 TIME...MOT...LOC 0750Z 252DEG 21KT 3005 10073 ALLEN
Special weather statement, May 11, 3:01 AM CDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 301 AM CDT MON MAY 11 2015 TXZ183-110845- VAL VERDE TX- 301 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL VAL VERDE COUNTY UNTIL 345 AM CDT... AT 300 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF LOMA ALTA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VINEGARONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3009 10091 3017 10070 2995 10070 2992 10085 TIME...MOT...LOC 0800Z 252DEG 20KT 3003 10081 ALLEN
Special weather statement, May 11, 3:31 AM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 331 AM CDT MON MAY 11 2015 TXZ183-110915- VAL VERDE TX- 331 AM CDT MON MAY 11 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY UNTIL 415 AM CDT... AT 331 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF JUNO...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BAKERS CROSSING. LAT...LON 2988 10129 3006 10134 3021 10083 2995 10076 TIME...MOT...LOC 0831Z 256DEG 23KT 2999 10123 ALLEN
Special weather statement, May 11, 4:39 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
439 AM CDT MON MAY 11 2015
TXZ184-111030-
EDWARDS TX-
439 AM CDT MON MAY 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL EDWARDS COUNTY
UNTIL 530 AM CDT...
AT 438 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 18
MILES SOUTH OF ROCKSPRINGS...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL
EDWARDS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2982 10040 2981 10002 2975 10002 2974 10003
2972 10002 2971 10006 2968 10002 2966 10003
2963 10001 2962 10002 2968 10042
TIME...MOT...LOC 0938Z 274DEG 21KT 2977 10032
ALLENLocal storm report, May 11, 6:19 AM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
619 AM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 AM TSTM WND GST 6 N REAGAN WELLS 29.64N 99.80W
05/11/2015 E60 MPH REAL TX PUBLIC
PUBLIC REPORT VIA FACEBOOK OF WINDS GUSTING OVER 60
MPH.
&&
EVENT NUMBER EWX1500326The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:54 AM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 11, 2:20 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 11, 2:40 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 2:52 AM CDT | Special Weather Statement | EWX | Edwards | 38 min |
| May 11, 3:01 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:21 AM CDT | Areal Flood Advisory | EWX | Burnet, Williamson | 114 min |
| May 11, 3:27 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 48 min |
| May 11, 3:31 AM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| May 11, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:00 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 45 min |
| May 11, 4:23 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 52 min |
| May 11, 4:39 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 11, 4:43 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 62 min |
| May 11, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Edwards | 44 min |
| May 11, 5:07 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Real, Uvalde | 53 min |
| May 11, 5:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| May 11, 5:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Real | 3 hr |
| May 11, 5:55 AM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 65 min |
| May 11, 6:52 AM CDT | Areal Flood Advisory | EWX | Bandera, Real, Uvalde | 113 min |
| May 11, 7:01 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee, Travis | 119 min |
| May 11, 7:55 AM CDT | Special Weather Statement | EWX | Val Verde | 50 min |
| May 11, 7:58 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| May 11, 8:18 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 8:30 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 30 min |
| May 11, 8:42 AM CDT | Special Weather Statement | EWX | Medina | 33 min |
| May 11, 8:48 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| May 11, 9:01 AM CDT | Special Weather Statement | EWX | Kinney | 44 min |
| May 11, 9:23 AM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| May 11, 10:01 AM CDT | Areal Flood Advisory | EWX | Val Verde | 119 min |
| May 11, 10:24 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| May 11, 10:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 10:48 AM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 56 hr |
| May 11, 11:06 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 3 hr |
| May 11, 11:11 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 11, 12:36 PM CDT | Special Weather Statement | EWX | Fayette | 39 min |
| May 11, 12:53 PM CDT | Special Weather Statement | EWX | Lee | 52 min |
| May 11, 1:00 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 30 min |
| May 11, 1:59 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 6 hr |
| May 11, 3:29 PM CDT | Special Weather Statement | EWX | Zavala | 31 min |
| May 11, 4:08 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 37 min |
| May 11, 4:14 PM CDT | Special Weather Statement | EWX | Atascosa | 46 min |
| May 11, 4:30 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes, Wilson | 3 hr |
| May 11, 4:45 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 5:02 PM CDT | Flash Flood Warning | EWX | Val Verde | 3 hr |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| May 11, 5:33 PM CDT | Special Weather Statement | EWX | Karnes | 42 min |
| May 11, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 52 min |
| May 11, 5:45 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 23 min |
| May 11, 6:13 PM CDT | Areal Flood Advisory | EWX | Atascosa, Karnes | 3 hr |
| May 11, 6:28 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 62 min |
| May 11, 6:30 PM CDT | Special Weather Statement | EWX | Val Verde | 45 min |
| May 11, 6:31 PM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 11, 6:42 PM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.